# SDR AALA202508267651

- Difficulty date: July 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 100 -
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM Y1292 LOCATED FR16 FWD GALLEY AREA MEASURE CORROSION ARE L=2.595 INCH W=1.940 INCH D=0.058 INCH. MAINTENANCE REPLACED FLOOR BEAM Y1292 LOC FR 16 FWD GALLEY AREA IAW A319 SRM 51-72-11-911-001,DWG D53918122 AND D53110900.
